Eine Anwendung diophantischer Approximationen auf die Theorie von Differentialgleichungen.
Aequationes mathematicae, Tome 35 (1988) no. 2-3, pp. 232-253
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
uniform distribution, solutions of ordinary differential equations of the second order, system of partial differential equations of the second order
@article{AM2_1988__35_2-3_137265,
author = {E. Hlawka},
title = {Eine {Anwendung} diophantischer {Approximationen} auf die {Theorie} von {Differentialgleichungen.}},
journal = {Aequationes mathematicae},
pages = {232--253},
year = {1988},
volume = {35},
number = {2-3},
zbl = {0651.10024},
url = {http://geodesic.mathdoc.fr/item/AM2_1988__35_2-3_137265/}
}
E. Hlawka. Eine Anwendung diophantischer Approximationen auf die Theorie von Differentialgleichungen.. Aequationes mathematicae, Tome 35 (1988) no. 2-3, pp. 232-253. http://geodesic.mathdoc.fr/item/AM2_1988__35_2-3_137265/